Ask an expert
Question

26 Mar 2003

WARM HANDE
I am 48 and my hands (palms) sometimes turn blood red and very warm. It does not look normal. Has it got anything to do with my blood pressure medication (accupril 5mg) or is this part of hot flushes?
Answer 588 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

My apologies. This reply was posted yesterday, but somehow it got lost in cyberspace. Here it is again. CD.

3/26/2003 10:37:00 AM
SubjectWARM HANDEQuestionI am 48 and my hands (palms) sometimes turn blood red and very warm. It does not look normal. Has it got anything to do with my blood pressure medication (accupril 5mg) or is this part of hot flushes? Posted byKoue Liefde?

KL, I can’t say for sure without examining you first, but I doubt that it’s due to the Accupril®. I can’t say that it’s due to hot flushes either, but I suppose it is possible. The best would be to see your doctor and have him make sure it’s not due to something else like an over active thyroid or something. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.